# SDR ASAA2024022047968

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 41,568 hours, 13,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH ALL DOORS CLOSED EMERGENCY CEILING LIGHTS AT A/C LEFT ROW 15 ILLUMINATED AND FLUCTUATED ON AND OFF - EMERGENCY WINDOW LIGHTS AT ROW 16A AND 17A DID THE SAME. GROUNDED - YES. RESET EMERGENCY LIGHTS BY TURNING ON AND OFF BOTH FWD FLT DECK SWITCH AND AFT GALLEY NO DEFECTS NOTED NO RECENT HISTORY OK FOR SERVICE  - REF FIM TASK 33-50-00 (INTERMITTEN FAULT).
